Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On sums of two or four values of a quadratic function of $ x$


Author: Gordon Pall
Journal: Trans. Amer. Math. Soc. 34 (1932), 98-125
MSC: Primary 11P99
DOI: https://doi.org/10.1090/S0002-9947-1932-1501631-X
MathSciNet review: 1501631
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11P99

Retrieve articles in all journals with MSC: 11P99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1932-1501631-X
Article copyright: © Copyright 1932 American Mathematical Society